Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 98, NWS Atlanta, GA

February 6, 2020Morgan County, Newton County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 6, 2020, 6:33 PM EST for Morgan County, Newton County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 6:33 PM EST (23:33 UTC)
Expired
Feb 27, 2020, 6:33 PM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Morgan County, GA, Newton County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River at Newborn Road near Newborn (NWBG1). The gauge peaked at 12.38 ft at Feb 6, 2020, 10:00 PM EST.

actionminormoderate510152002/0602/0702/0802/0902/1002/1102/1202/1302/1402/1502/1602/1702/1802/1902/2002/2102/2202/2302/2402/2502/2602/2702/28
Action stage
10 ft
Minor stage
12 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02220788, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

429 
WGUS42 KFFC 062333
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
633 PM EST Thu Feb 6 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Little River near Newborn affecting Morgan and Newton Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC211-217-071333-
/O.NEW.KFFC.FL.W.0098.200206T2333Z-000000T0000Z/
/NWBG1.1.ER.200206T2325Z.200206T2325Z.000000T0000Z.UU/
633 PM EST Thu Feb 6 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Little River near Newborn.
* From this evening until further notice.
* At 615 PM Thursday the stage was 11 feet, and rising.
* Flood stage is 12 feet.
* At 12 feet, minor flooding begins in the woodlands and the natural 
  flood plain of the creek upstream and downstream from the gage on 
  Newborn Road. 
  

&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$
2 follow-up statements
012 
WGUS82 KFFC 070202
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
902 PM EST Thu Feb 6 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Falling Creek near East Juliette  affecting Jones County 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Little River near Newborn affecting Morgan and Newton Counties 

  Little River near Eatonton affecting Putnam County 


GAC169-071424-
/O.EXT.KFFC.FL.W.0096.000000T0000Z-200207T1424Z/
/FALG1.1.ER.200206T2345Z.200207T0400Z.200207T0824Z.NO/
902 PM EST Thu Feb 6 2020

The Flood Warning continues for
  The Falling Creek near East Juliette .
* Until Friday morning.
* At 7 PM Thursday the stage was 13.7 feet, and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 13 feet.
* The river will continue rising to near 14.8 feet by late tonight. The 
  river will fall below flood stage early Friday morning.
* At 15 feet, minor flooding expands into the woodlands and 
  natural flood plain along the creek in the Piedmont National 
  Wildlife Refuge upstream and downstream from the gage on Round 
  Oak-Juliette Road. The rapid flow increases around 50 percent from 
  the flood stage level.
  

&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376             

$$

GAC021-153-169-207-289-071601-
/O.EXT.KFFC.FL.W.0100.200207T0155Z-000000T0000Z/
/MACG1.1.ER.200207T0006Z.200209T0600Z.000000T0000Z.NO/
902 PM EST Thu Feb 6 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until further notice.
* At 8 PM Thursday the stage was 19.2 feet, and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 24.9 feet by early Sunday 
  morning then begin falling.
* At 25 feet, minor flooding expands further into the woodlands 
  and over the Macon GreenWay Ocmulgee Heritage Trail north of the 
  Martin Luther King Boulevard bridge. The flood waters will be up to
  5 feet deep on portions of the trail. Large portions of 
  agricultural lands just east and south of Macon will be under 1 to 
  7 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC211-217-071601-
/O.CON.KFFC.FL.W.0098.000000T0000Z-000000T0000Z/
/NWBG1.1.ER.200206T2325Z.200207T0115Z.000000T0000Z.UU/
902 PM EST Thu Feb 6 2020

The Flood Warning continues for
  The Little River near Newborn.
* Until further notice.
* At 8 PM Thursday the stage was 12.2 feet, and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet, flood Stage is reached. Minor flooding begins of 
  woodlands and the natural flood plain of the creek  upstream and 
  downstream from the gage on Newborn Road.
  

&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$

GAC237-070818-
/O.CON.KFFC.FL.W.0097.000000T0000Z-200207T0818Z/
/EANG1.1.ER.200206T2325Z.200207T0100Z.200207T0218Z.NO/
902 PM EST Thu Feb 6 2020

The Flood Warning continues for
  The Little River near Eatonton.
* Until late tonight.
* At 8 PM Thursday the stage was 20.5 feet, and falling.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage by late tonight.
* At 20 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the river of the Oconee National Forest 
  upstream and downstream from the gage on Georgia Highway 16 or 
  Monticello Road.
  

&&

LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
      3323 8344 3331 8347             

$$
811 
WGUS82 KFFC 071132
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
632 AM EST Fri Feb 7 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Little River near Newborn affecting Morgan and Newton Counties

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

 
GAC021-153-169-207-289-080132-
/O.EXT.KFFC.FL.W.0100.000000T0000Z-200211T0345Z/
/MACG1.1.ER.200207T0006Z.200208T1200Z.200210T2145Z.NO/
632 AM EST Fri Feb 7 2020

...Flood Warning extended until Monday evening...

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Monday evening.
* At 530 AM Friday the stage was 22.8 feet...and falling.
* Minor flooding is occurring and  forecast.
* Flood stage is 18 feet.
* The river will continue rising to near 24.1 feet by tomorrow 
  morning and fall below flood stage Monday afternoon.
* At 25 feet...Minor flooding expands further into the woodlands 
  and over the Macon GreenWay Ocmulgee Heritage Trail north of the 
  Martin Luther King Boulevard bridge. The flood waters will be up to
  5 feet deep on portions of the trail. Large portions of 
  agricultural lands just east and south of Macon will be under 1 to 
  7 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC211-217-071202-
/O.CAN.KFFC.FL.W.0098.000000T0000Z-200207T1132Z/
/NWBG1.1.ER.200206T2325Z.200207T0245Z.200207T0511Z.UU/
632 AM EST Fri Feb 7 2020

The Flood Warning is cancelled for
  The Little River near Newborn.
* At 6 AM Friday the stage was 9.5 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
  

&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 3:07 PM EST, 3 hours 26 minutes earlier.

Area forecast discussion, Feb 6, 3:07 PM EST, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
307 PM EST Thu Feb 6 2020

.SHORT TERM /Tonight through Friday Night/...

The line of showers and thunderstorms that have brought a round of
severe weather and torrential flooding rainfall. The severe threat
looks to exit the forecast area by 8 PM tonight with the
expiration of the ongoing Tornado Watch. However, ongoing flooding
issues may continue with heavy runoff and another half inch of
rain expected behind the main line of storms. A Flash Flood Watch
will continue through Friday morning with several reports of
severe flooding ongoing in north Georgia.

As heavy rain filters out and isolated light showers move into
the area behind them the colder air moving in behind the front
will lead to possible snow showers and flurries across north
Georgia Friday morning. Accumulations around an inch may be
possible on western slopes in the Georgia Blue Ridge mountains.
Further flurries may continue on Saturday morning as well with
another brief round of lighter rainfall.

Thiem

.LONG TERM /Saturday through Thursday/...

Given ongoing severe weather today only tweeks were made to the
extended forecast. The previous discussion follows...

PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/

The first portion of the long term will be the rare dry period but
as has been the case, this will not last for long. A secondary
shortwave will drop through the midwest and eventually the
Mississippi Valley Sat morning with surface reflection passing
well north of the area. GFS continues to be most aggressive with
this feature and the associated moisture although the ECMWF has
trended slightly wetter as well. Still going to use a blend which
yields likely pops over the far NE zones through Sat afternoon.
Timing will be critical as we could see enough cold air lock in to
allow for a rain and snow mix over mountains primarily. ECMWF
indicates greater snow potential over a larger area than the GFS
but will lean toward the lower amounts which agrees with WPC. This
would yield a dusting to maybe two tenths of an inch over the
northeast mountains.

Another brief dry period for Sunday before next system moves in
quickly Monday into Tuesday and if you believe the ECMWF which
stalls the frontal boundary further north. Regardless, another
period of decent rainfall of over and inch. Not as impressive as
the current system but with ongoing flooding likely, this will
only exacerbate the problem. Although instability will be quite
minimal, did add a period of thunder for Tuesday afternoon as the
activity transitions into Central GA.

Depending on which long term solution verifies, we could see a
break on Wednesday but just as likely that front hangs around and
provides the focus for additional activity. Frontal boundary will
move through on Thu with good agreement this far out. An
additional inch of rain is likely with this system and possibly
quite a bit more in the far extended as models show front stalling
and additional waves impacting the area.

Deese

.AVIATION...
18Z Update...
A broken line of showers and thunderstorms will cont to push
through the fcst area with a wide variety of svr wx and heavy rain
following. CIGS are very spotty at the moment, but expecting MVFR
to dominate through most of the TAF period with IFR possible
around the ATL sites between 22-06Z tonight. A mix of IFR/MVFR
VSBYS also likely with periods of heavy rain. Strong gusty SSW
winds ahead of the storms will transition to breezy west winds
tonight before strengthening again tomorrow morning with gusts up
to 25kts.

//ATL Confidence...18Z Update...
High confidence on winds.
Low to Medium confidence on CIGS.
Medium confidence on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          40  46  32  51 /  90  10  10  30
Atlanta         38  44  33  53 /  90  20  20  30
Blairsville     32  38  28  45 /  90  50  20  30
Cartersville    35  43  31  52 /  60  30  20  30
Columbus        40  49  36  60 /  90  20  20  20
Gainesville     38  43  32  48 /  90  20  20  30
Macon           42  50  34  58 / 100  10  10  20
Rome            36  43  32  52 /  40  30  20  30
Peachtree City  38  47  32  56 /  90  20  20  30
Vidalia         46  52  36  61 / 100   5   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 8 PM EST this evening for the following
zones: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge...
Dooly...Emanuel...Glascock...Greene...Hancock...Houston...
Jasper...Jefferson...Johnson...Jones...Laurens...Macon...
Marion...Monroe...Montgomery...Morgan...Oglethorpe...Peach...
Pulaski...Putnam...Schley...Sumter...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Twiggs...Warren...Washington...
Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Thiem
LONG TERM....Thiem
AVIATION...Thiem
Hazardous weather outlook, Feb 6, 1:23 PM EST, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
123 PM EST Thu Feb 6 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
123 PM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Tornado Watch In Effect For Portions of Central and Eastern
Georgia Southwest Portions of the Forecast Area extending
southeast of a line from Columbus to Peachtree City, to
Lawrenceville, to Danielsville, until 8 PM tonight...

A line of showers and thunderstorms capable of producing damaging
winds and isolated tornadoes will continue to sweep through
portions of central and eastern Georgia. For this area, be
prepared for possible Severe Thunderstorm and Tornado Warnings,
and be ready to take appropriate actions if necessary.

In addition to the severe storm potential, a Flash Flood Watch is
in effect for the entire forecast area through 7 AM Friday
morning as torrential rainfall will allow an additional 2 to 4
inches of rain. Heavy rain will quickly elevate the flood
potential across the area, especially in the higher terrain of
north Georgia, urban areas, low-lying areas, and small creeks and
streams. Please do not attempt to drive through flooded roadways;
Turn Around, Don't Drown!

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The Flash Flood Watch will continue through Friday morning across
north and central Georgia. Flooding will continue well after the
rain ends in urban areas, low-lying areas, and small creeks and
streams.

Light rain and snow mix will be possible across far north Georgia
on Friday morning and Saturday morning, mainly in the higher
terrain. Little to no accumulations are anticipated at this time
for Friday but this could change with subsequent forecasts. A
dusting to less than a half an inch could be realized for the
Saturday system across the Northeast mountains.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information today for possible
activation across portions of north and central Georgia.

In the hours before

Local storm report, Feb 6, 5:34 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     FLASH FLOOD      3 W PLANT HARLEE BRANCH 33.19N  83.35W
02/06/2020                   PUTNAM             GA   EMERGENCY MNGR

            BLUE GILL ROAD IS CLOSED DUE TO HIGH WATER.

&&

CORRECTED REMARKS

EVENT NUMBER FFC2000144

NLIST
Local storm report, Feb 6, 5:35 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     FLASH FLOOD      3 NNW ROCKVILLE         33.37N  83.24W
02/06/2020                   PUTNAM             GA   EMERGENCY MNGR

            WEST RIVER BEND ROAD IS CLOSED DUE TO HIGH WATER .

&&

EVENT NUMBER FFC2000145

NLIST
Special weather statement, Feb 6, 5:35 PM EST, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
535 PM EST Thu Feb 6 2020

GAZ097-108-109-062300-
Wilcox GA-Laurens GA-Dodge GA-
535 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILCOX...LAURENS AND
DODGE COUNTIES UNTIL 600 PM EST...

At 534 PM EST...a line of strong thunderstorms was along a line
extending from Dublin to Owensboro...and moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Eastman, Abbeville, East Dublin, Rochelle, Dexter, Cadwell,
Rhine, Chauncey, Rentz, Union, Plainfield, Cedar Grove, Antioch
Church, Minter, Jay Bird Springs, Browning, Harlow, Five Points and
Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3254 8297 3253 8267 3251 8265 3200 8309
      3190 8321 3187 8320 3185 8338 3185 8354
TIME...MOT...LOC 2234Z 233DEG 39KT 3252 8289 3186 8345

WIND...50MPH
Special weather statement, Feb 6, 5:59 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EST Thu Feb 6 2020

GAZ097-098-108>111-062330-
Wheeler GA-Telfair GA-Treutlen GA-Wilcox GA-Laurens GA-Dodge GA-
559 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...WESTERN
TELFAIR...NORTHWESTERN TREUTLEN...SOUTHEASTERN WILCOX...SOUTHEASTERN
LAURENS AND SOUTHEASTERN DODGE COUNTIES UNTIL 630 PM EST...

At 558 PM EST...a line of strong thunderstorms was along a line
extending from near East Dublin to near Browning...and moving east at
40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Helena, East Dublin, Milan, Rhine, Chauncey, Cedar Grove,
Orland, Rockledge, Orianna, Minter, Jay Bird Springs, Temperance,
Browning, China Hill, Five Points, Achord, Little Ocmulgee State
Park, Godwinsville and Lowery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8309 3181 8314 3182 8314 3182 8315
      3185 8318 3184 8321 3185 8335 3254 8287
      3253 8267 3252 8266 3250 8260 3180 8307
TIME...MOT...LOC 2258Z 256DEG 32KT 3252 8285 3187 8330

WIND...40MPH
Local storm report, Feb 6, 6:03 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      1 ENE HILLTOP           33.11N  84.42W
02/06/2020                   PIKE               GA   EMERGENCY MNGR

            W ROAD NORTH OF BOTTOMS ROAD IS CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000146

NLIST
Local storm report, Feb 6, 6:05 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      2 S CONCORD             33.07N  84.44W
02/06/2020                   PIKE               GA   EMERGENCY MNGR

            FLOODING HAS CAUSED A ROAD CLOSURE NEAR THE
            INTERSECTION OF WEST FOSSETT ROAD AND EPPINGER BRIDGE
            ROAD.

&&

EVENT NUMBER FFC2000147

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:40 PM ESTSpecial Weather StatementFFCHarris, Meriwether50 min
Feb 5, 9:54 PM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker51 min
Feb 6, 2:34 AM ESTSpecial Weather StatementFFCChattooga, Walker41 min
Feb 6, 3:09 AM ESTSpecial Weather StatementFFCGilmer, Gordon, Murray, Whitfield51 min
Feb 6, 4:43 AM ESTSpecial Weather StatementFFCChattooga, Floyd32 min
Feb 6, 4:49 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield41 min
Feb 6, 5:05 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Murray, Walker, Whitfield55 min
Feb 6, 5:07 AM ESTSpecial Weather StatementFFCBartow, Floyd, Polk23 min
Feb 6, 5:26 AM ESTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens49 min
Feb 6, 5:55 AM ESTSpecial Weather StatementFFCDawson, Pickens35 min
Feb 6, 6:02 AM ESTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White58 min
Feb 6, 6:04 AM ESTRiver Flood WarningFFCForsyth, Fulton53 hr
Feb 6, 6:05 AM ESTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk40 min
Feb 6, 6:11 AM ESTRiver Flood WarningFFCWhitfield4 days
Feb 6, 6:27 AM ESTSpecial Weather StatementFFCPaulding33 min
Feb 6, 6:38 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Forsyth, Pickens82 min
Feb 6, 6:40 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton80 min
Feb 6, 6:47 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding28 min
Feb 6, 7:09 AM ESTSpecial Weather StatementFFCDouglas36 min
Feb 6, 7:16 AM ESTRiver Flood WarningFFCMurray, Whitfield51 hr
Feb 6, 7:20 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin40 min
Feb 6, 7:28 AM ESTAreal Flood WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more6 hr
Feb 6, 7:39 AM ESTFlash Flood Warning Considerable damage threatFFCCatoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more6 hr
Feb 6, 7:42 AM ESTSevere Thunderstorm WarningFFCDeKalb, Forsyth, Fulton, Gwinnett33 min
Feb 6, 7:50 AM ESTFlash Flood WarningFFCFannin, Gilmer, Lumpkin, Towns, Union6 hr
Feb 6, 7:50 AM ESTFlash Flood WarningFFCTowns, Union6 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett12 hr
Feb 6, 7:53 AM ESTSpecial Weather StatementFFCHaralson, Paulding37 min
Feb 6, 7:54 AM ESTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Gwinnett, Hall, Jackson96 min
Feb 6, 8:02 AM ESTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more6 hr
Feb 6, 8:12 AM ESTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more6 hr
Feb 6, 8:16 AM ESTTornado WarningFFCBarrow, Gwinnett, Hall, Jackson29 min
Feb 6, 8:35 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth25 min
Feb 6, 8:42 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 8:49 AM ESTSpecial Weather StatementFFCCarroll26 min
Feb 6, 8:51 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin24 min
Feb 6, 9:12 AM ESTRiver Flood WarningFFCWhitfield5 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCCatoosa55 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield10 days
Feb 6, 9:23 AM ESTRiver Flood WarningFFCChattooga32 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCFloyd, Gordon11 days
Feb 6, 9:23 AM ESTSpecial Weather StatementFFCCobb, Douglas, Forsyth, Fulton, Heard37 min
Feb 6, 9:29 AM ESTRiver Flood WarningFFCForsyth23 hr
Feb 6, 9:37 AM ESTRiver Flood WarningFFCDawson, Forsyth23 hr
Feb 6, 9:37 AM ESTSpecial Weather StatementFFCClarke, Madison, Oconee38 min
Feb 6, 9:44 AM ESTTornado WarningFFCClarke, Madison, Oconee, Oglethorpe31 min
Feb 6, 9:55 AM ESTRiver Flood WarningFFCCatoosa25 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer4 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer8 hr
Feb 6, 9:58 AM ESTTornado WarningFFCBarrow, Jackson, Walton32 min
Feb 6, 10:17 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Rockdale28 min
Feb 6, 10:36 AM ESTSpecial Weather StatementFFCMadison9 min
Feb 6, 10:37 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 10:41 AM ESTRiver Flood WarningFFCPolk21 days
Feb 6, 10:49 AM ESTRiver Flood WarningFFCGwinnett, Walton16 hr
Feb 6, 10:53 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 11:11 AM ESTRiver Flood WarningFFCWalker21 days
Feb 6, 11:20 AM ESTRiver Flood WarningFFCDawson19 hr
Feb 6, 11:23 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Pike, Spalding, Troup52 min
Feb 6, 11:56 AM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup34 min
Feb 6, 11:57 AM ESTRiver Flood WarningFFCGwinnett24 hr
Feb 6, 12:03 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee27 min
Feb 6, 12:05 PM ESTRiver Flood WarningFFCCherokee, Cobb9 hr
Feb 6, 12:08 PM ESTSpecial Weather StatementFFCJasper, Morgan37 min
Feb 6, 12:13 PM ESTRiver Flood WarningFFCBanks21 days
Feb 6, 12:25 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more35 min
Feb 6, 12:26 PM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 6, 12:34 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster26 min
Feb 6, 12:35 PM ESTTornado WarningFFCPutnam25 min
Feb 6, 12:36 PM ESTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam24 min
Feb 6, 12:45 PM ESTTornado WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes30 min
Feb 6, 12:49 PM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 12:49 PM ESTSpecial Weather StatementFFCDooly, Houston, Macon, Sumter26 min
Feb 6, 12:49 PM ESTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Pike, Spalding26 min
Feb 6, 12:53 PM ESTSpecial Weather StatementFFCMonroe37 min
Feb 6, 12:55 PM ESTTornado WarningFFCGreene, Putnam35 min
Feb 6, 12:56 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Feb 6, 1:00 PM ESTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor30 min
Feb 6, 1:10 PM ESTSevere Thunderstorm WarningFFCWashington, Wilkinson23 min

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.